U.S. doctors online nowAsk doctors free
VT
A 31-year-old male asked:

I am having night time sweats when i working on the computer and sleeping. what can cause this. it causing me to be light headed and uncomfortable?

1 doctor answer3 doctors weighed in
Dr. Laura Wuarin
26 years experience
Lots of possibilitie: Many things can cause night sweats including medications and several medical conditions. Would recommend hat you see your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 16, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.